# SDR 2024F00006

- Difficulty date: December 25, 2023
- Submitted: January 10, 2024
- Operation: General aviation
- Aircraft: N457JD
- Make and model: Bolkms BK117C2
- Aircraft serial: 9134
- Aircraft time: 8,970 hours, 40,731 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 609001
- Part serial: NA
- Condition: Inoperative
- Location: Aft Cabin Ceilin
- Part time: 12 hours, 58 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE MEDICAL CREW OF THIS AIR AMBULANCE HELICOPTER REPORTED A STRONG ELECTRICAL SMELL FROM THE REAR OF THE CABIN.  THE PILOT RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT AIR CONDITIONER BLOWER MOTOR WAS INOPERATIVE AND HAD A STRONG ELECTRICAL SMELL.  THE MOTOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE
